MathSciNet Relay Station
MathSciNet bibliographic data
MR2424525 35K55 (35B35 35B40 35K15 35K57)
Chan, C. Y.; Tragoonsirisak, P. A multi-dimensional quenching problem due to a concentrated nonlinear source in $\Bbb R^N$. Nonlinear Anal. 69 (2008), no. 5-6, 1494–1514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement